# SDR F3LA2012083100781

- Difficulty date: August 27, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N940FR
- Make and model: Airbus A319-111
- Aircraft serial: 2465
- Aircraft time: 814,001 hours
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 6421000501
- Part serial: 8140001
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL INNER BARREL AT 9:30 POSITION HAS A DENT.  REPAIRED IAW SRM 54-10-00, REPAIR 23, PARAGRAPH 2.A,B,C(1-3}, D, E(1 -2), F{1 -2), G AND H( 1-4).
